MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; STEM: AMISTEM-P COLLARED 01.18.434 AMISTEM-P COLLARED STD STEM SIZE 4

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; STEM: AMISTEM-P COLLARED 01.18.434 AMISTEM-P COLLARED STD STEM SIZE 4
Model Number 01.18.434
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 march 2025 lot 2418860: (b)(4) items manufactured and released on 04-nov-2024.Expiration date: 2020-oct-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: the complaint concerns a periprosthetic fracture that occurred the day after a total hip arthroplasty.The available x-ray image is of very poor quality and provides only a partial view of the affected hip, making a meaningful clinical evaluation impossible.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
 
Event or Problem Description
A day after the primary hip surgery, the patient felt a pop after turning.The patient was perpendicular to his chair.He was going to sit in it, and he pivoted on the operative leg and went to sit down, and that is when he felt a pop in his leg.The surgeon observed the patient sustained a femur fracture.The surgeon revised the head and stem.The surgery was completed successfully.

Brand Name
AMISTEM-P COLLARED
Common Device Name
STEM: AMISTEM-P COLLARED 01.18.434 AMISTEM-P COLLARED STD STEM SIZE 4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21752455
Report Number3005180920-2025-00259
Device Sequence Number18682536
Product Code LPH
UDI-Device Identifier07630040720236
UDI-Public07630040720236
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2020
Device Model Number01.18.434
Device Lot Number2418860
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight100 KG
Patient RaceWhite